Author Topic: Gabapentin  (Read 440 times)

[Buddie]

Gabapentin
« on: December 27, 2021, 08:10:22 am »
I just started cuttting down on Kratom use and trying to use gabapentin.  I am having intense depression and it comes on really intense.  I am depressed to begin with but this is different.  I haven't really though about it but it seems to made things worse and I am only taking 300-600 mg a day.  I also cut down my kratom use by 66% too so that could be it.  Anyone get depression from gabapentin?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin
« Reply #1 on: December 27, 2021, 12:49:20 pm »
I've read Kratom tapering can be rough, please go slowly especially if you're adding a new drug.  The members on this support group thread can answer your questions about Gabapentin.  http://www.benzobuddies.org/forum/index.php?topic=84267.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin
« Reply #2 on: December 27, 2021, 06:53:50 pm »
pregabalin, gabapentin's sister drug, induces deep depression and thus i'm trying my hardest to taper off of it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin
« Reply #3 on: December 28, 2021, 04:59:38 am »
I've read Kratom tapering can be rough, please go slowly especially if you're adding a new drug.  The members on this support group thread can answer your questions about Gabapentin.  http://www.benzobuddies.org/forum/index.php?topic=84267.0

Thanks for the link.  I think I am just going to pass on trying to add in the gabapentin.  Sounds like it comes with too many issues.  Funny enough, Kratom isn't too hard for me to taper off.  I have done it a number of times with not many problems and gone for long stretches without using it.  It comes with the benefit that it is a powder so it makes the taper easier in that sense.  Everyone is different I know and some people have a horrible time with getting off Kratom.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin
« Reply #4 on: December 28, 2021, 05:01:33 am »
pregabalin, gabapentin's sister drug, induces deep depression and thus i'm trying my hardest to taper off of it.

Thanks for the input, it sounds best for me if I don't get started on it.  I hope you are able to get off it soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin
« Reply #5 on: January 17, 2022, 10:48:01 am »
I just started cuttting down on Kratom use and trying to use gabapentin.  I am having intense depression and it comes on really intense.  I am depressed to begin with but this is different.  I haven't really though about it but it seems to made things worse and I am only taking 300-600 mg a day.  I also cut down my kratom use by 66% too so that could be it.  Anyone get depression from gabapentin?

Yes, hardcore depression.
But for that little a dosage, for that short of time frame, no chance.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin
« Reply #6 on: January 29, 2022, 10:03:21 pm »
I take up to 4000mg/day and I'm incredibly depressed. Am also taking Effexor XR 600mg/day. Am also taking 30mg/day Lortab due to a knee injury. So including Benzos, there are several heavy addictions good on. If I try to cut back on Gabapentin, I get so depressed I couldn't possibly survive. I tried getting off Effexor and I just lost it. If I run short on the Lortab, that's tough too. Gabapentin wasn't addictive at first, at a low dosage but that was a long time ago and now I'm barely getting from one day to the next. I never thought I was tough or anything but I must be something to do this every day. Has been over 5 years off the Benzos and I don't even know how much that's a factor but I'm dumb as a tree stump and that's the Benzos.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.